# SDR C2XA97IA166

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S5241053600000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, PANEL 522CT WAS FOUND TO HAVE PITTING CORROSION.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED PANEL AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
